MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 20 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Style 20 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 20-450
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional did not report an adverse event.Patient later reported "rupture".This record is for the left side.The device remains implanted.
 
Event or Problem Description
 
Event or Problem Description
Healthcare professional did not report an adverse event.Patient later reported "rupture".Healthcare professional later reported "leaking".This record is for the left side.The device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b6, d4, g2.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (non-penetrating nick) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Additional Manufacturer Narrative
Additional/corrected data: d3, d6b.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.

Brand Name
Style 20 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key24716232
Report Number9617229-2026-05525
Device Sequence Number20253273
Product Code FTR
UDI-Device Identifier10888628001725
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2017
Device Catalogue Number20-450
Device Lot Number2265921
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer06/02/2026
07/17/2026
09/03/2026
09/14/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date07/01/2026
08/06/2026
09/17/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight120 LB
Patient RaceWhite